# SDR A6WA201040077

- Difficulty date: January 27, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FS 280, CLIP ON LBL 9.0 APPEARS TO BE CRACKED.  REMOVED CRACKED CLIP ON INBD SIDE OF LBL 9.0 AT FS 280 AND INSTALLED SERVICEABLE CLIP IAW REO 601R-53-11-171.
